Vestnik Udmurtskogo Universiteta. Matematika. Mekhanika. Komp'yuternye Nauki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, Issue 2, Pages 3–11 (Mi vuu213)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Infinitesimal characterization of Nash equilibrium for differential games with many players

Yu. V. Averboukh

Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg, Russia

Abstract: We study Nash equilibrium for a differential game with many players. The condition on a multivalued map under which any value of this map is a set of Nash equilibrium payoffs is obtained. This condition is written in infinitesimal form. The sufficient condition for the given complex of continuous functions to provide a Nash equilibrium is obtained. This condition is a generalization of the method based on system of Hamilton–Jacobi equations.

Keywords: Nash equilibrium, differential games, generalized derivatives.

Full text: PDF file (185 kB)
References: PDF file   HTML file
UDC: 517.977.8
MSC: 49N70, 91A10, 49L25
Received: 09.12.2010

Citation: Yu. V. Averboukh, “Infinitesimal characterization of Nash equilibrium for differential games with many players”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2011, no. 2, 3–11

Citation in format AMSBIB
\Bibitem{Ave11}
\by Yu.~V.~Averboukh
\paper Infinitesimal characterization of Nash equilibrium for differential games with many players
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2011
\issue 2
\pages 3--11
\mathnet{http://mi.mathnet.ru/vuu213}


Linking options:
  • http://mi.mathnet.ru/eng/vuu213
  • http://mi.mathnet.ru/eng/vuu/y2011/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Averbukh, “Universalnye ravnovesiya po Neshu v differentsialnykh igrakh mnogikh lits”, Tr. IMM UrO RAN, 20, no. 3, 2014, 26–40  mathnet  mathscinet  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:233
    Full text:120
    References:59
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021